On spatial lyapunov exponents and spatial chaos

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

28 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1163-1181
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume13
Issue number5
Publication statusPublished - May 2003

Abstract

In this paper, we investigate the periodic orbits, spatial Lyapunov exponents, and stability of spatially periodic orbits of the general 2D Logistic system xm+1,n + axm,n+1 = f(μ, (1 + a)xmn), where a is a real constant and μ is a parameter. The existence of spatial chaos in the sense of Li and Yorke is proved using the Marotto theorem. These results extend the corresponding results in the 1D Logistic system xm+1,n0 = f(μ, xm,n0), where no is a fixed integer. These results also improve some existing results of the 2D coupled map lattice (CML) model xm+1,n = (1 - ε) f(xmn) + ε/2[f(xm,n-1) + f(xm,n+1)], where ε > 0 is the coupling constant.

Research Area(s)

  • CML model, Generalized 2D logistic system, Spatial chaos, Spatial Lyapunov exponent